# SDR SWAA2022022320841

- Difficulty date: September 28, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521KB DELAMINATED AT FWD EDGE AT CUTOUT / LEADING EDGE PANEL 521KB WITH DELAMINATION AT FWD CUTOUT WAS REPAIRED PER SRM 51-70-05-2R-6 58852U 10/15/18
